I am curious more than any thing. I have had ADHD my whole life, I am a 22 male I do not smoke etc. I was put on adhd Meds at age 5 to 7 first it was Ritalin for a long time untill the my last year in Middle school, mainly due to that it seemed like it was no longer working. I was having a hard time Concentrating etc and my grades showed that. I was then Put on Adderall-XR untill my 1st year of college. During my 1st year in College during finals week 3 years ago I started within a week having small tics to very annoying uncontrollable tics. I told my doctor at the time immediately because it was just weird. She slowly took me off the meds but the Tics got even more sever with in the next week. I was stressed out due to writing a Research paper and finals whos not. Then i had a few very embarrassing Verbal tics when i got frustrated in the library , they were loud and were non-since. I yelled our Horse- manure Twice very fast. it only happened that one time that phrase i had a few other instances of auditory tics but none were that sever. I was in a grocery store and remembered ihttp://www.medhelp.org/posts/new_with_new_subject?forum_id=235#
Post Question needed to get real butter not the margarine that my GF does not like. All of a sudden in a explosion i said real butter REAL bUTeR, then had a slight head jerk and hand tic and grabbed the butter. I was in shock and embarrassed.
(QUESTION ONE): when they took me off of ADDERALL xR what made the tics worse is their any particular reason?
Durring that summer I had several medical tests done a MRI, EEG/EKG Combo. They then decided that i might have Tourretts. but i asked doesn't that have to surface before the age 20. I also informed them i was not ticing verbally any more I personally think it was the heightened stress of exam week that brought them out. Durring that summer they decided to have me be put on Clonazepam, it did wonders in reducing the painful head and facial and hand tics. but did not stop them completely. This next 3 months was Horrible I felt like i was underwater almost lugging my self around from place to place. I asked if it was normal. they reduced the meds a little but my motor tics came back in full swing with the new dosage. they did put me on a very small dose and incrimentalize it up to a higher does for my body weight of 175lbs. After my body got used to the meds i started my next semester of college, durring that time my Doctors put me on Strattera. For some reason that medication combo made the Under water feeling come back and i felt very sluggish how ever i was able to focus, also my tics were still not as bad. Doctors said that could be normal considering strattara can make people feel sluggish or tired. That semester i did not do alright with my grades mainly because no mater how much sleep i got be it 8 to 14 hours I could not function. I went home for winter break in Colorado to visit my mom. I asked my doctors if i could get off the anti tic meds because of how they were making me feel, and because i was disfucntional with them.. they slowly took me off the meds over a month period. I was not at school i decided to stay at home for a while to get my health in order. My tics did not go back to their original intensity and i have been able to control them for the most part. Heres where it gets weird. 2 and a half weeks that i got off my meds me and my mom decide to go Skiing, and i walk out of a eating resturant from the dark lighted room to the bright wight snow and BAM i have a full seizure as we are walking back to the car i remeber not knowing where i was going just the fact i remeber following my mom to the wrong side of the car and she asked why you over here Goofy, i turn around and then thats all. I also remember, a strong Dead animal and Burrning tire smell. From what i was told was that I collapsed onto the ground i was stiff and ridged as a board.
I had more doctor visits and morw EEG's and MRI's tests done and MY brain activity is still Irregular to this day and i am on nothing but 3,000Mg of Keppra for seizure control.
(QUESTION TWO:) It is finals week yet again now that i am back in college and almost finished with my mojor and I am having bad tics once more not verbal just motor tics. i have shown one of my neurologists it and she things it could be a mini sizure.
Is stress causing my Tics to get worse?
The other thing is that my Gait has changed I seem to limp as i am walking. my mom has noticed it and my laast appointment i Brought it up.
Does Any one here have any Ideas with what is going on with my body? Please? I feel like i am going arround in a continuous loop with the doctors. The limp is with me basically tilting to the right. even when am trying to stand straight and walk i will walk upward and strait for about 5 steps and then it reverts. my doctor had me walk several times in the hall way in front of him. and he said its a very obvious gait change.
(Question THREE) MY main Question and last.... What causes a gait change? I am trying to find some answers of my own but am having a hard time.